| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the instrument broke during surgery.The fractured piece was recovered and no harm was done to the patient and no delay in surgery.Attempts have been made and no further information has been provided.
Event or Problem Description
It was reported that the terminal portion of the elevator fractured luxating interproximal at #1 and #2 teeth.The surgical technique was performed properly during the surgery.T was reported that no further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination identified the device tip to be fractured.Scratches and other wear marks were noted.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.